Mathematische Zeitschrift

, Volume 228, Issue 4, pp 705–712 | Cite as

Elementary abelian groups acting on products of spheres

  • A. Adem
  • D.J. Benson

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • A. Adem
    • 1
  • D.J. Benson
    • 2
  1. 1. Department of Mathematics, University of Wisconsin, Madison, WI 53706, USA (e-mail: adem@math.wisc.edu) US
  2. 2. Department of Mathematics, University of Georgia, Athens GA 30602, USA (e-mail: djb@byrd.math.uga.edu) US

Personalised recommendations